# SDR RRXA991133

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Corroded
- Location: Lt  Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, LT MLG, RETRACT CYL A-PIN REPAIR PER CUSTOMER REQUEST IAW MA A13210-01:03 S/B 32-102 REF. AD 71-25-09.  ACCOMPLISHED INSPECTION FOUND CORROSION IN PIN BOSS..  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO- 99-085  WITH APPROVED 8110-3, DATED MAY 21, 1999.   (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
